# SDR AALA201809139008

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 13,146 hours, 3,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE WAS  LOW, 1100 PSI AT 81 DEGREES F.  SERVICED THE DOOR EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00.
